Algebraic Approach to Formal Microstructure Sheaves and Formal Quantum Sheaves Over Projective Schemes

Show simple item record

Author Radwan, Ahmed E. en_US
Author Hashem, K. A. en_US
Available date 2009-11-25T15:19:44Z en_US
Publication Date 2007 en_US
Citation Qatar University Science Journal, 2007, Vol. 27, Pages 1-10. en_US
URI http://hdl.handle.net/10576/9873 en_US
Abstract The I-adic non-commutative filtrations have crucial applications in the study of Lie algebras and the integral group rings. The I-completion R of a commutative ring R is considered a useful tool in algebraic geometry. Here in this paper we study and prove certain algebraic properties of the filtered (Rees-graded) formal micro-sheaves over Y = specs(G(R)) or p(Y) = proj(G(R)). We observed that the microlocalizations of I-adic completions appear as solutions for the formal sheaves over Y or p(Y). We prove that the formal sheaves over Y or p(Y) are strongly filtered flat sheaves. en_US
Language en en_US
Publisher Qatar University en_US
Subject Mathematics en_US
Title Algebraic Approach to Formal Microstructure Sheaves and Formal Quantum Sheaves Over Projective Schemes en_US
Alternative Title نظرة جبرية على حزم البناء الدقيق الصورية على مستوى التدرج والتصفية والمعرفة على الفراغ الاسقاطي
Type Article en_US
Pagination 1-10 en_US
Volume Number 27 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record